# SDR HEEA966447

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter Light
- Part number: 066304400
- Condition: Defective
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH LIGHT INOPERATIVE.
